I have been injecting into my thighs.I feel nervous about them not going away. Any suggestions? I did read about trying my stomach area or putting ice on the site after injections. Is there a reason the bumps don't go into my system? I was expecting them to go away eventually. Any help?
I had taken 6 injected doses of bydurean four months ago to try it, I have over ten large lumps and they are called popules, they are not going away and three of them hurt. I had a reaction and
was told that they would have to be surgically removed if they hurt me.Good luck, hope yours go away.
KH; If you are still using this you should check with the doctor and see what you should do at this point you don't want to take a chance of getting these lumps in more places and not knowing if they are going to go away give your doctor a call.
Mine take 4-6 weeks to dissolve.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.